# SDR REXA2013050900878

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 26,733 hours, 23,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CEILING EMERGENCY FLOODLIGHT INOPERABLE.
